| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated during procedure.The procedure was completed successfully with no adverse consequences, clinically significant surgical delay & no medical intervention required.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.